# SDR DALA2022100406442

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 53,374 hours, 38,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK PER B717 AMM 33-55. (LP #7679774)
